Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: fainted after sustanon 250 shot

  1. #1

    Default fainted after sustanon 250 shot

    my first injection of sustanon 250 happened three days back and everything was damn good. it was on the right glute. today morning i injected sustanon 250 on the left glute and suffered the shock of my life. i was unable to see and breath for a while and started sweating badly. i fell on the ground and fainted. what was that?????

  2. #2

    Default

    There is no way that the steroid injection itself can cause you to faint. What it sounds like is that you were freaking yourself out and had a mini panic attack.

    Relax my friend! It's just an injection lol. Think about how many people get a flue injection every single day.

    Do your injections when you are the most comfortable and your mind is at ease. Have a hot shower, max sure you are relaxed and then do your injection.
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  3. Default

    You may have hit a nerve causing some pain and then freaked out. Just take your time and relax next injection. Make sure you are hitting the upper outer quadrant.


    Sent from my iPhone using Tapatalk

  4. #4
    Join Date
    Feb 2013
    Posts
    1,654

    Default

    injections can cause this.. pretty common. get better at it

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •